Neo Mixagrip

https://mymedicine.com.mm/web/image/product.template/4653/image_1920?unique=71df746

Selling Unit 1 Card (6 Caplets)
Made in Myanmar
Each caplet contains Paracetamol 500 mg, Phenylephrine 10 mg, Chlorpheniramine maleate 2 mg
Exp date - July 2024

1,250.00 K 1250.0 MMK 1,250.00 K

1,250.00 K

Not Available For Sale

    This combination does not exist.

    Out of Stock
    Invalid email
    We'll notify you once the product is back in stock.
    Added to your wishlist